# SDR DALA2021062403441

- Difficulty date: June 23, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 71,675 hours, 30,467 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Position
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 687 2L DOOR WILL NOT ARM PROPERLY OR DISARM CORRECTLY. CORRECTIVE ACTION: FOUND SLIDE LANYARD HANGING IN GIRT BAR FITTING. STOWED LANYARD PROPERLY. (4268078)
